Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 332, Number 2

All articles in this issue are freely accessible.

Groups of piecewise linear homeomorphisms
Melanie Stein.
Trans. Amer. Math. Soc. 332 (1992), 477-514
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1094555
The Gauss map for Kählerian submanifolds of $R^{n}$
Marco Rigoli and Renato Tribuzy.
Trans. Amer. Math. Soc. 332 (1992), 515-528
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1040265
Hessenberg varieties
F. De Mari, C. Procesi and M. A. Shayman.
Trans. Amer. Math. Soc. 332 (1992), 529-534
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1043857
The structure of solutions of a semilinear elliptic equation
Kuo-Shung Cheng and Tai Chia Lin.
Trans. Amer. Math. Soc. 332 (1992), 535-554
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1055568
Automorphisms of the lattice of recursively enumerable sets: promptly simple sets
P. Cholak, R. Downey and M. Stob.
Trans. Amer. Math. Soc. 332 (1992), 555-570
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1097164
$N$-body observables in the Calkin algebra
Jan Dereziński.
Trans. Amer. Math. Soc. 332 (1992), 571-582
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1117217
Admissible boundary values of bounded holomorphic functions in wedges
Franc Forstnerič.
Trans. Amer. Math. Soc. 332 (1992), 583-593
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1087055
Isometries of CSL algebras
Baruch Solel.
Trans. Amer. Math. Soc. 332 (1992), 595-606
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1053117
Harmonic maps into hyperbolic $3$-manifolds
Yair N. Minsky.
Trans. Amer. Math. Soc. 332 (1992), 607-632
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1100698
Automorphisms of torsion-free nilpotent groups of class two
Manfred Dugas and Rüdiger Göbel.
Trans. Amer. Math. Soc. 332 (1992), 633-646
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1052906
Finite semilattices whose monoids of endomorphisms are regular
M. E. Adams and Matthew Gould.
Trans. Amer. Math. Soc. 332 (1992), 647-665
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1052902
Homological theory of idempotent ideals
M. Auslander, M. I. Platzeck and G. Todorov.
Trans. Amer. Math. Soc. 332 (1992), 667-692
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1052903
Classification of finite-dimensional universal pseudo-boundaries and pseudo-interiors
J. J. Dijkstra, J. van Mill and J. Mogilski.
Trans. Amer. Math. Soc. 332 (1992), 693-709
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1052905
Accessible points of hereditarily decomposable chainable continua
Piotr Minc and W. R. R. Transue.
Trans. Amer. Math. Soc. 332 (1992), 711-727
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1073777
Expansions of chromatic polynomials and log-concavity
Francesco Brenti.
Trans. Amer. Math. Soc. 332 (1992), 729-756
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1069745
Quasidiagonality of direct sums of weighted shifts
Sivaram K. Narayan.
Trans. Amer. Math. Soc. 332 (1992), 757-774
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1012511
Existence of positive nonradial solutions for nonlinear elliptic equations in annular domains
Song-Sun Lin.
Trans. Amer. Math. Soc. 332 (1992), 775-791
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1055571
$L^{p}$ estimates for the X-ray transform restricted to line complexes of Kirillov type
Hann Tzong Wang.
Trans. Amer. Math. Soc. 332 (1992), 793-821
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1052912
Harmonic localization of algebraic $K$-theory spectra
Stephen A. Mitchell.
Trans. Amer. Math. Soc. 332 (1992), 823-837
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1069739
Existence of smooth solutions to the classical moment problems
Palle E. T. Jorgensen.
Trans. Amer. Math. Soc. 332 (1992), 839-848
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1059709
Orbits in unimodular Hermitian lattices
Donald G. James.
Trans. Amer. Math. Soc. 332 (1992), 849-860
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1089419
An extension of Attouch’s theorem and its application to second-order epi-differentiation of convexly composite functions
René A. Poliquin.
Trans. Amer. Math. Soc. 332 (1992), 861-874
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1145732
Spectral multiplicity for $Gl_{n}(R)$
Jonathan Huntley.
Trans. Amer. Math. Soc. 332 (1992), 875-888
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1102223
Nonsingular affine $k^{*}$-surfaces
Jean Rynes.
Trans. Amer. Math. Soc. 332 (1992), 889-921
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1062868
Elementary proofs of the abstract prime number theorem for algebraic function fields
Wen-Bin Zhang.
Trans. Amer. Math. Soc. 332 (1992), 923-937
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1061781